Three nontrivial nonnegative solutions for some critical $p$-Laplacian systems with lower-order negative perturbations
Bull. Korean Math. Soc. 2017 Vol. 54, No. 1, 125-144
https://doi.org/10.4134/BKMS.b150975
Published online January 31, 2017
Chang-Mu Chu, Chun-Yu Lei, Jiao-Jiao Sun, and Hong-Min Suo
Guizhou Minzu University, Guizhou Minzu University, Guizhou Minzu University, Guizhou Minzu University
Abstract : Three nontrivial nonnegative solutions for some critical quasilinear elliptic systems with lower-order negative perturbations are obtained by using the Ekeland's variational principle and the mountain pass theorem.
Keywords : quasilinear elliptic systems, critical Sobolev exponent, sublinear perturbations, Ekeland's variational principle, mountain pass theorem
MSC numbers : 35J50, 35J55, 58J20
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd